# SDR PCAA0311144

- Difficulty date: November 22, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 29,731 hours, 32,781 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY FLOOR LIGHTING ADJACENT TO SEAT 1D WAS BROKEN. MAINTENANCE FOUND ONE RED ROW 1 LIGHT INOPERATIVE, AND REPAIRED AFFECTED WIRE. OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
